# SDR SIMA20211201003

- Difficulty date: December 1, 2021
- Submitted: December 3, 2021
- Operation: Air carrier
- Aircraft: N670AE
- Make and model: Emb EMB-145LR
- Aircraft serial: 145790
- Aircraft time: 42,230 hours, 37,139 cycles
- System (JASC): 2131 · Cabin Pressure Controller
- Part: None
- Condition: None
- Stage of operation: CL
- How discovered: V
- Nature of condition: J
- Precautionary procedure: O

## Discrepancy

ON CLIMB ABOVE 10000FT LOW CABIN PRESSURE EICAS MSG. CABIN ALT READ 11800FT. PRESSURIZATION ISSUES DECLARED EMERGENC.-C/A-RE-SET MANUAL PRESSURE CONTROL KNOB AND C/W AUTO AND MANUAL PRESSURIZATION SYSTEMS OPC IAW EMB 145 AMM 21-31-00. FOUND SATISFACTORY AT THIS TIME.
